# SDR CA010111013

- Difficulty date: December 18, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 9599091141
- Condition: Failed
- Location: Cabin Pressure
- Part time: 1,157 hours
- Component: Pressure Control, Pilats, 6213012005
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) PILOTS REPORTED PRESSURIZATION FLUCTUATING, AND UNABLE TO CONTROL IN AUTO MODE. FILTERS ON CONTROLLER WERE CLEANED AND OUTFLOW VALVE WAS CLEANED. SYSTEM TESTED AS PER AIRCRAFT MAINTENANCE MANUAL AND OUTFLOW VALVE FOUND NOT TO BE OPENING. OUTFLOW VALVE CONTROLLER REPLACED AND WHEN TESTED OUTFLOW VALVE FOUND TO OPEN NORMAL. AIRCRAFT RETURNED TO SERVICE AND PRESSURIZATION REPORTED TO FUNCTION NORMAL.
